# SDR USAA2014120800006

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,346 hours, 6,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SHOWS CHECK DOOR PRESS ON CIDS PANEL & AMBER CAUTION THAT DOOR IS NOT ARMED WHEN DOOR IS PHYSICALLY ARMED.  FOUND 4R DOOR SLIDE ASSIST BOTTLE PRESS LOW. SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-13-00-610-001-A.  OPERATIONS CHECKED GOOD.
